Publicado

1974-01-01

Differential simplicity and a criterion for normality

Palabras clave:

Algebraic variety, local ring, noetherian scheme (es)

Descargas

Autores/as

  • Ives Lequain IMPA

Let P be a point on an algebraic variety V over a ground field k. Let R be the local ring of P on V, and let   D be the module of derivations of R into itself. If R is D-simple,  then P is a normal point.

Let P be a point on a noetherian scheme X.  Let R he the local ring of P on X, and let D be the module of derivations of R into itself.  If R is D-simple, then P need not be anymore a normal point. We give a necessary and sufficient condition for P to be normal.

Cómo citar

APA

Lequain, I. (1974). Differential simplicity and a criterion for normality. Revista Colombiana de Matemáticas, 8(1), 1-5. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/31969

ACM

[1]
Lequain, I. 1974. Differential simplicity and a criterion for normality. Revista Colombiana de Matemáticas. 8, 1 (ene. 1974), 1-5.

ACS

(1)
Lequain, I. Differential simplicity and a criterion for normality. rev.colomb.mat 1974, 8, 1-5.

ABNT

LEQUAIN, I. Differential simplicity and a criterion for normality. Revista Colombiana de Matemáticas, [S. l.], v. 8, n. 1, p. 1-5, 1974. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31969. Acesso em: 27 nov. 2021.

Chicago

Lequain, Ives. 1974. «Differential simplicity and a criterion for normality». Revista Colombiana de Matemáticas 8 (1):1-5. https://revistas.unal.edu.co/index.php/recolma/article/view/31969.

Harvard

Lequain, I. (1974) «Differential simplicity and a criterion for normality», Revista Colombiana de Matemáticas, 8(1), pp. 1-5. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31969 (Accedido: 27noviembre2021).

IEEE

[1]
I. Lequain, «Differential simplicity and a criterion for normality», rev.colomb.mat, vol. 8, n.º 1, pp. 1-5, ene. 1974.

MLA

Lequain, I. «Differential simplicity and a criterion for normality». Revista Colombiana de Matemáticas, vol. 8, n.º 1, enero de 1974, pp. 1-5, https://revistas.unal.edu.co/index.php/recolma/article/view/31969.

Turabian

Lequain, Ives. «Differential simplicity and a criterion for normality». Revista Colombiana de Matemáticas 8, no. 1 (enero 1, 1974): 1-5. Accedido noviembre 27, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/31969.

Vancouver

1.
Lequain I. Differential simplicity and a criterion for normality. rev.colomb.mat [Internet]. 1 de enero de 1974 [citado 27 de noviembre de 2021];8(1):1-5. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31969

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

44